# SDR SWIA201439338

- Difficulty date: August 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 30,081 hours, 24,955 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bulkhead
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NOSE INLET COWL AFT BULKHEAD PRESSURE EQUILIZATION HOLE AT 12 O'CLOCK POSITION HAS NOTCH CUT INTO EDGE OF HOLE.   REPAIRED, NDT AND VISUAL CHECK INDICATE NO FURTHER DAMAGE IAW EA.
